# SDR AALA202508291665

- Difficulty date: July 1, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 71,427 hours, 33,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: D5311310020290
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON OPEN HOLE ON CENTER WING BOX FR36 FRONT SPAR VERTICAL STRINGER ZONE 2, CRACK DIRECTION AT 12 O CLOCK, D= 0.110 INCH. MAINTENANCE REPLACED STIFFENER LOCATED ON FR1 (Z-169) FWD FACE FWD PRESSURE BULKHEAD IAW A319 SRM 51-42-11-801, SRM 51-72-11-911-001 AND DWG D53133319, D53114044.
